# SDR SWAA2014020624896

- Difficulty date: January 29, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 27,721 hours, 16,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 34 TO RBL 35.  REPAIRED WEB IAW SRM.
